# SDR SWAA2022032263709

- Difficulty date: October 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A52403
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK FOUND CRACKED AT STA 540 BL 0 TO LBL 24 WL 208 / REMOVED AND REPLACED PANEL BREAK AT STA 540 BL 0 TO LBL 24 WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; BOEING DWG 143A5240 REV B; AND BOEING DWG 143A0060 REV B PO# 487849 57335U 10/16/19 PN# 143A5240-3
